# SDR COMA0860150

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 19,834 hours, 16,770 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0687
- Condition: Faulty
- Location: T/E Flap
- Part time: 15,852 hours, 13,406 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5669 - RECEIVED FLAP FAIL CAUTION.  ABORTED APPROACH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED SI-2-27I0002.  REPLACED FLAP PDU.  NO FURTHER DEFECTS.
